# SDR SWIA202265124

- Difficulty date: March 1, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR 2 EACH INTERNAL STUD RECEPTACLES BRACKETS CHAFED   (C-CHECK RO 03-19-2022)   REMOVED AND REPLACED FWD CARGO DOOR 2 EACH INTERNAL STUD RECEPTACLES REF EMB SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06. APPLIED CIC REF CPM 51-25-00-910-001-A.
